MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK DELIVERY SYSTEM QUICKLINK LOADER

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK DELIVERY SYSTEM QUICKLINK LOADER
Model Number 70310QCA1
Medical Device Problem Codes Solder Joint Fracture (2324); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the criticore monitor had broken leaded glass.The movement of the carriage was not fluid.
 
Event or Problem Description
It was reported that the quicklink loader had broken leaded glass.The movement of the carriage was not fluid.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Corrections: b5 (event), d2 (common device name).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The quicklink loader serial number 0324 was received and evaluated.During the evaluation, the unit exhibited the failures alleged in this complaint.The root cause for the cracked plastic door was undetermined.The potential cause could be stress created during autoclaving.The carriage movement issue was caused by the rubbing of deformed plastic door.The unit was repaired, tested, and then released for distribution.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming." corrections:d10, h3 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The quicklink loader serial number (b)(6) was received and evaluated.During the evaluation, the unit exhibited the failures alleged in this complaint.The root cause for the cracked plastic door was undetermined.The potential cause could be stress created during autoclaving.The carriage movement issue was caused by the rubbing of deformed plastic door.The unit was repaired, tested, and then released for distribution.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿never use visibly damaged, bent or broken quicklink¿ delivery system loaders, cartridges or components.This may cause system damage or jamming.".

Brand Name
QUICKLINK DELIVERY SYSTEM QUICKLINK LOADER
Common Device Name
QUICKLINK LOADER
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key9140838
Report Number1018233-2019-06096
Device Sequence Number2498800
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/10/2019
05/11/2020
07/15/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/14/2019
05/29/2020
07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1